# SDR QMLA2017123017143

- Difficulty date: December 30, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N916LH
- Make and model: Urocop EC135T2
- Aircraft serial: 0554
- Aircraft time: 3,563 hours, 10,497 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: ES351351
- Condition: Failed
- Location: A/C Drive Pulley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HAD A BURNING ODOR IN THE COCKPIT AND CABIN WHILE OPERATING BLEED AIR HEAT AND ON APPROACH.  LANDED,  A VISUAL INSPECTION OF THE MAIN TRANSMISSION AND TRANSMISSION DECK AREA REVEALED THAT THE AIR CONDITIONING DRIVE BELT WAS BROKEN FROM THE DRIVE PULLEY FOR THE 90 DEGREE GEARBOX WAS MELTED CAUSING THE BURNING ODOR IN THE COCKPIT AND CABIN.  ALL PIECES OF THE DRIVE BELT WERE RETRIEVED AND AREA INSPECTED FOR FOD.  AREA WAS CLEARED OF ALL DEBRIS.  AIR CONDITIONING SYSTEM WAS DEACTIVATED.  PERFORMED GROUND RUN,  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
